# SDR DALA13056220873

- Difficulty date: October 27, 2013
- Submitted: October 29, 2013
- Operation: Air carrier
- Aircraft: N782NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48107
- Aircraft time: 75,378 hours, 70,337 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR HAS SOFT SPOT IN FIRST CLASS AT ROW 4 BETWEEN B & C.  REMOVED FLOOR PANEL AND FOUND HAT CHANNEL DAMAGE.  REMOVED TWO DAMAGED CHANNELS IAW SRM 51-30-02.   FABRICATED & DRILLED NEW CHANNELS IAW SRM 51-10.  PAINTED AND SECURED NEW CHANNELS TO FLOOR PANEL IAW SRM 51-10.  INSTALLED FLOOR PANEL IAW AMM 53-20.
